VOL. 51 · NO. 4 | Winter 2007
 
VIEW ALL ABSTRACTS +
Articles
Yoshihiro Mizuta, Tetsu Shimomura
Illinois J. Math. 51 (4), 1039-1060, (Winter 2007) DOI: 10.1215/ijm/1258138531
KEYWORDS: 31B15, 46E30, 46E35
Carlos Avenancio-Leon, Robert S. Strichartz
Illinois J. Math. 51 (4), 1061-1075, (Winter 2007) DOI: 10.1215/ijm/1258138532
KEYWORDS: 31C20, 28A80
Allan M. Sinclair, Roger R. Smith, Stuart A. White, Alan Wiggins
Illinois J. Math. 51 (4), 1077-1084, (Winter 2007) DOI: 10.1215/ijm/1258138533
KEYWORDS: 46L10, 46L35
Pooja Singla
Illinois J. Math. 51 (4), 1085-1102, (Winter 2007) DOI: 10.1215/ijm/1258138534
KEYWORDS: 13C15, 13P10
Z. Dong
Illinois J. Math. 51 (4), 1103-1122, (Winter 2007) DOI: 10.1215/ijm/1258138535
KEYWORDS: 46L07, 46B28
Ciprian Demeter
Illinois J. Math. 51 (4), 1123-1158, (Winter 2007) DOI: 10.1215/ijm/1258138536
KEYWORDS: 47A35, 28D05, 37A30, 42B20, 47B38
Huaxin Lin
Illinois J. Math. 51 (4), 1159-1188, (Winter 2007) DOI: 10.1215/ijm/1258138537
KEYWORDS: 46L35, 37Axx, ‎37B05‎
M. M. Arslanov, R. Sh. Omanadze
Illinois J. Math. 51 (4), 1189-1206, (Winter 2007) DOI: 10.1215/ijm/1258138538
KEYWORDS: 03D25, 03D30
F. Lust-Piquard, F. Sukochev
Illinois J. Math. 51 (4), 1207-1229, (Winter 2007) DOI: 10.1215/ijm/1258138539
KEYWORDS: 46Lxx‎, 46Bxx
Hideatsu Tsukahara
Illinois J. Math. 51 (4), 1231-1242, (Winter 2007) DOI: 10.1215/ijm/1258138540
KEYWORDS: 60F17, 60G25
Christopher J. Bishop
Illinois J. Math. 51 (4), 1243-1248, (Winter 2007) DOI: 10.1215/ijm/1258138541
KEYWORDS: 30C62, 30F35
Stefanie Petermichl, Sergei Treil, Brett D. Wick
Illinois J. Math. 51 (4), 1249-1263, (Winter 2007) DOI: 10.1215/ijm/1258138542
KEYWORDS: 32A70, 30D55, 42B30, 46E22
Daniel M. Oberlin
Illinois J. Math. 51 (4), 1265-1274, (Winter 2007) DOI: 10.1215/ijm/1258138543
KEYWORDS: 28A75, 44A12
Zoltán M. Balogh, Heiner Rohner
Illinois J. Math. 51 (4), 1275-1297, (Winter 2007) DOI: 10.1215/ijm/1258138544
KEYWORDS: 28A78, 28A80
Holger Brenner, Almar Kaid
Illinois J. Math. 51 (4), 1299-1308, (Winter 2007) DOI: 10.1215/ijm/1258138545
KEYWORDS: 14J60, 13D02
Rung-Tzung Huang
Illinois J. Math. 51 (4), 1309-1327, (Winter 2007) DOI: 10.1215/ijm/1258138546
KEYWORDS: 58J52, 58J28
Wayne Rossman, Nahid Sultana
Illinois J. Math. 51 (4), 1329-1340, (Winter 2007) DOI: 10.1215/ijm/1258138547
KEYWORDS: 53C42, 53A10
Hun Hee Lee
Illinois J. Math. 51 (4), 1341-1347, (Winter 2007) DOI: 10.1215/ijm/1258138548
KEYWORDS: 47L25, 46L07
G. Santhanam
Illinois J. Math. 51 (4), 1349-1362, (Winter 2007) DOI: 10.1215/ijm/1258138549
KEYWORDS: 53C55, 53C22
Christine Carracino
Illinois J. Math. 51 (4), 1363-1396, (Winter 2007) DOI: 10.1215/ijm/1258138550
KEYWORDS: 32A25
Jakob Jonsson, Volkmar Welker
Illinois J. Math. 51 (4), 1397-1407, (Winter 2007) DOI: 10.1215/ijm/1258138551
KEYWORDS: 13C40, 05E99, 13F55
Tomasz Grzywny, Michał Ryznar
Illinois J. Math. 51 (4), 1409-1438, (Winter 2007) DOI: 10.1215/ijm/1258138552
KEYWORDS: 60J45, 60J50
Lars Winther Christensen, Oana Veliche
Illinois J. Math. 51 (4), 1439-1454, (Winter 2007) DOI: 10.1215/ijm/1258138553
KEYWORDS: 13D02, 13D25
Back to Top